# SDR HEEA0014177

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110005400
- Condition: Failed
- Location: Cockpit
- Component: GPS150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT HAS BURNT PANEL LIGHTS.    TIME SINCE REPAIR 100:30.
